Repositorio de producción científica de la Universidad de Sevilla

Sampling quantum nonlocal correlations with high probability

Opened Access Sampling quantum nonlocal correlations with high probability

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: González Guillén, Carlos Eduardo
Jiménez Gómez, Carlos Hugo
Palazuelos Cabezón, Carlos
Villanueva Díez, Ignacio
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2016-05
Publicado en: Communications in Mathematical Physics, 344 (1), 141-154.
Tipo de documento: Artículo
Resumen: It is well known that quantum correlations for bipartite dichotomic measurements are those of the form γ=(⟨ui,vj⟩)ni,j=1, where the vectors ui and vj are in the unit ball of a real Hilbert space. In this work we study the probability of the nonlocal nature of these correlations as a function of α=mnα=mn, where the previous vectors are sampled according to the Haar measure in the unit sphere of RmRm. In particular, we prove the existence of an α0>0 such that if α≤α0, γ is nonlocal with probability tending to 1 as n→∞, while for α>2, γ is local with probability tending to 1 as n→∞.
Cita: González Guillén, C.E., Jiménez Gómez, C.H., Palazuelos Cabezón, C. y Villanueva Díez, I. (2016). Sampling quantum nonlocal correlations with high probability. Communications in Mathematical Physics, 344 (1), 141-154.
Tamaño: 221.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/46742

DOI: 10.1007/s00220-016-2625-8

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones